MAUDE Adverse Event Report: MEDTRONIC IRELAND VALIANT NAVION; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR

MEDTRONIC IRELAND VALIANT NAVION; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Model Number VNMC3434C182TU
Medical Device Problem Codes Leak/Splash (1354); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 05/05/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A valiant navion stent graft system was implanted in an unknown size thoracic aortic dissection on the (b)(6) 2020.It was reported that a ct was performed during a 1 year follow-up, identified a type iib endoleak.The event is continuing.The investigator assessed the type iib endoleak as not related to index device or procedure, but probably related to the dissection.Sponsor assessed the type iib endoleak as not related to index device, but related to index procedure and the dissection.Cec adjudicated the type iib endoleak as related to index device and not related to index procedure.On (b)(6) 2022: it was reported that corelab review of ct imaging from the (b)(6) 2021 identified a stent-induced new entry tear.The maximum aortic diameter was noted to measure 56mm.No additional clinical sequalae were provided and the patient will be monitored.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A valiant navion stent graft system was implanted in an unknown size thoracic aortic dissection on the (b)(6) 2020.It was reported that a ct was performed during a 1 year follow-up, identified a type iib endoleak.The event is continuing.The investigator assessed the type iib endoleak as not related to index device or procedure, but probably related to the dissection.Sponsor assessed the type iib endoleak as not related to index device, but related to index procedure and the dissection.Cec adjudicated the type iib endoleak as related to index device and not related to index procedure.On (b)(6) 2022: it was reported that corelab review of ct imaging from the (b)(6) 2021 identified a stent-induced new entry tear.The maximum aortic diameter was noted to measure 56mm.No additional clinical sequelae were provided and the patient will be monitored.

Brand Name
VALIANT NAVION
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key13630869
Report Number9612164-2022-00823
Device Sequence Number20102693
Product Code MIH
UDI-Device Identifier00763000101022
UDI-Public00763000101022
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P100040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/02/2022
Device Model NumberVNMC3434C182TU
Device Catalogue NumberVNMC3434C182TU
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2022
Initial Report FDA Received Date03/01/2022
Date Device Manufactured04/02/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age51 YR
Patient SexMale
Patient Weight78 KG